Jump to content
Kronos18

Kronos18: Lexapro withdrawal

Recommended Posts

Kronos18

Day 3 without CBD after 2 days of use.Digestion improved a bit, one thing that scares me is the emotional blunting, an increase in DR/DP more like a high feeling on weed and some PSSD.I just can’t feel happiness any more like i used to.neither sadness or anger.The scale I can feel them is somewhere around 2-3/10, before CBD i was somewhere around 7/10.Now this thing really scares me.Feels like a permanent thing, I hope it’s really not.The only things i can feel is a sense of sadness and hopelessness.

Share this post


Link to post
Leo1983

Learn to sit with that feeling. It has taken me 20 month to start and feel something again. Small however it was not permanent.

Share this post


Link to post
Kronos18

@Altostrata @Shep @eymen23 @ChessieCat I’m sorry for insistint so much, but I am concerned about this situation.Since I took the CBD oil and reacted to it, many of my symptoms worsened a lot including floaters, visual disturbances, pains, wekaness, tremors, GI issues (constipation-feeling of full, slowed digestion), dr/dp is worse, some sensivity to light and sound, tinnitus and some more.I was recovering slowly but surely and this reaction to cbd threw me in the midst of acute withdrawal, everything except anxiety has gotten worse.
Any advice would be appreciated.Thank you.

Share this post


Link to post
eymen23

Hi Kronos,

 

I’m very sorry to hear about your recent flare up of symptoms following trialling CBD oil, but I am super pleased to hear that you’re noticing some steady improvements and that you managed to enjoy a trip away. 
 

These kinds of negative reactions to supplements and other substances during withdrawal are common. We often note that the nervous system becomes destabilised during withdrawal and once this happens, we can have unexpected (and sometimes severe) reactions to things which would usually be harmless or even helpful. 
 

Once the nervous system becomes sensitive, it’s difficult to predict how it will react to substances and situations. Imagine finding a wild animal that is extremely distressed versus one that is domesticated and has been raised happily. It’s very hard to predict how the wild animal would react to being greeted or touched (and more than likely it wouldn’t go well), even though this is intended to be harmless and innocent. It is a similar story with sensitive nervous systems, in that they can be ‘set off’ by things that are very ordinary in the context of daily life. 
 

Of course, it will very be difficult to guess how long this flare up of symptoms will last, but it’s very unlikely you have gone back to square one. Members often have adverse reactions to anaesthetic, antibiotics, steroids, alcohol, pain killers etc. and although sometimes these bad reactions persist beyond just the time they ingest these substances, the symptoms do tend to start to fade away again in days/weeks, rather than months/years like withdrawal itself. 
 

I’m hopeful you’ll be back to a good place in your recovery again before long. 
 

Take care of yourself and although it’s difficult, try not to add the additional stress of worrying about how long this will last. Instead, please try to focus on self-care and being hopeful about enjoying more of the future. 

Share this post


Link to post
Kronos18
58 minutes ago, eymen23 said:

Hi Kronos,

 

I’m very sorry to hear about your recent flare up of symptoms following trialling CBD oil, but I am super pleased to hear that you’re noticing some steady improvements and that you managed to enjoy a trip away. 
 

These kinds of negative reactions to supplements and other substances during withdrawal are common. We often note that the nervous system becomes destabilised during withdrawal and once this happens, we can have unexpected (and sometimes severe) reactions to things which would usually be harmless or even helpful. 
 

Once the nervous system becomes sensitive, it’s difficult to predict how it will react to substances and situations. Imagine finding a wild animal that is extremely distressed versus one that is domesticated and has been raised happily. It’s very hard to predict how the wild animal would react to being greeted or touched (and more than likely it wouldn’t go well), even though this is intended to be harmless and innocent. It is a similar story with sensitive nervous systems, in that they can be ‘set off’ by things that are very ordinary in the context of daily life. 
 

Of course, it will very be difficult to guess how long this flare up of symptoms will last, but it’s very unlikely you have gone back to square one. Members often have adverse reactions to anaesthetic, antibiotics, steroids, alcohol, pain killers etc. and although sometimes these bad reactions persist beyond just the time they ingest these substances, the symptoms do tend to start to fade away again in days/weeks, rather than months/years like withdrawal itself. 
 

I’m hopeful you’ll be back to a good place in your recovery again before long. 
 

Take care of yourself and although it’s difficult, try not to add the additional stress of worrying about how long this will last. Instead, please try to focus on self-care and being hopeful about enjoying more of the future. 

Hi Eymen, 

First of all thank you for replying.You are right with the reactions, as anything can ramp up our withdrawal symptoms.Stress is our biggest enemy in withdrawal, as it ramps up our destabilized CNS, making the symptoms a lot more pronounced.I consider myself one very unlucky case around here, still battling the symptoms hard at almost one year out.Ofcourse I improved, a lot of symptoms improved, my concern goes to the physical and visual  symptoms  which doesn’t seem to let up.This process is slow and frustrating, and the fact that I have a lot of symptoms that many people here got past in the first months makes me think that there might be actually something wrong with me.I guess it’s anxiety for the most part( fear of not getting better).From what i’ve seen on this website the best way of having a smooth withdrawal is :

Low stress

Diet

Good sleep
Sometimes is hard to keep up with them but I try to stick no matter what.I hope I will recover soon from this so called setback and be back on the road of recovery.

Thank you, Eymen.

 

 

Share this post


Link to post
Kronos18

Hello.
I was wondering if anyone still has a lot of issues after one year in withdrawal.

Seems like my condition is very bad now, i atribute it to the CBD oil as I was improving.My physical symptoms are worse again, POTS, weakness, head pressure, vibration feeling in face head and body, faint feeling, eye pressure, diziness and lightheadness, visual disturbances( visual snow, aftetimages, trails, some sort of skipped vision hard to explain).I was on pills for a short time and I feel very bad.My tests come back mostly normal, I need to do some more investigations such as Gut, adrenal and immune Health , also autoimmune diseases test.I tend to mention that my diet is ok, sleep now is not so good due insomnia which came back full vengance after the CBD oil.

EVERYTHING IS WORSE AFTER THE CBD OIL. 

 

Share this post


Link to post
Bonesy44
8 hours ago, Kronos18 said:

Hello.
I was wondering if anyone still has a lot of issues after one year in withdrawal.

Seems like my condition is very bad now, i atribute it to the CBD oil as I was improving.My physical symptoms are worse again, POTS, weakness, head pressure, vibration feeling in face head and body, faint feeling, eye pressure, diziness and lightheadness, visual disturbances( visual snow, aftetimages, trails, some sort of skipped vision hard to explain).I was on pills for a short time and I feel very bad.My tests come back mostly normal, I need to do some more investigations such as Gut, adrenal and immune Health , also autoimmune diseases test.I tend to mention that my diet is ok, sleep now is not so good due insomnia which came back full vengance after the CBD oil.

EVERYTHING IS WORSE AFTER THE CBD OIL. 

 

Hey Kronos I just wanted to throw in my two cents. I am 18 months off of a cold turkey from Cipralex/Lexapro. Things have greatly improved but lately the anxiety and insomnia have been coming quite regularly. If you are around the 1 year mark mabe it could be the 1 year wave? But another thing I want to add is about your CBD oil use. I used to be a regular cannabis consumer from high THC to pure CBD. I have had to stop all use of it as it would throw me into a bad wave every time i used it. For me the waves would last about a month. Its now been six months since I have used anything and I havent been put into a month long wave since. My waves usually only last a few days to a week now. I hope you feel better and maybe just stay away from any cannabis products. Stay strong it will end one day.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy